MathSciNet Relay Station
MathSciNet bibliographic data
MR661597 (83m:42014) 42C05 (33A65)
Leonard, Douglas A. Orthogonal polynomials, duality and association schemes. SIAM J. Math. Anal. 13 (1982), no. 4, 656–663.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement